# SDR C2XA00BT040

- Difficulty date: July 2, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Potentiometer
- Part number: EO35901A
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PVD - FLT 3356 - CREW REPORTED SMOKE IN COCKPIT AFTER TURNING INSTRUMENT PANEL LIGHTS ON.  CIRCUIT BREAKER POPPED (GEN LIGHTING CAPTAINS NORMAL).  MAINTENANCE FOUND AND REPAIRED SHORTED F/O''S FLOOD LIGHT AND REPLACED FLOOD LIGHT SWITCH POTENTIOMETER.  OPS CHECKED SYSTEM GOOD.  (M)
